# SDR NOCA 12011

- Difficulty date: December 21, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Part serial: 1327C
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT EICAS MESSAGE (R) ENGINE BLEED OFF DISPLAYED, ENGINE BLEED OFF LIGHT ON WITH ENGINE RUNNING, DUCT PRESSURE WAS NORMAL, (AIR TURNBACK).  REMOVED AND REPLACED NR 2 ENGINE PRSOV IAW B757 AMM 36-11-02, OPS CHECK AND LEAK CHECK GOOD.
